Announcement

Collapse
No announcement yet.

Last instill on Monday

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • chloeriley
    replied
    hey!! i just wanted to let you know that i also have that horrible glass like...burning type feeling sometimes..and it hurts soo bad i agree i cant even sleep....what helps me is i get a bath and also i have a interstim so i turn it up higher and for some reason that helps me...I am also like you and w/ activity my pain gets worse...so far i have no idea what to do about that...hugs!!

    Leave a comment:


  • L. Thomas
    replied
    There are a lot of options to explore. I'm glad to hear I "read" wrong.

    We have 2 things in common. IC and Knees. I just had total knee replacement. I severed my ACL in 1968 when I missed a vault in gymnastics. So I have honsetly lived in knee pain most of my life. My IC didn't hold a candle to my knee pain. But I can say TKA was the best for me. IT IS A VERY DIFFICULT SURGERY AND RECOVERY I don't care what anyone says. I hope when it comes to TKA you will remember the link in my signature for the knee forum (I have had 6 knee surgeries in the last 8 years).

    Leave a comment:


  • Cindy B
    replied
    I dont think he will leave me in pain....I just meant I dont know the next step. Maybe I'm not communicating well here..LOL

    Leave a comment:


  • L. Thomas
    replied
    I would hate to think that my MD would stop and let me suffer with pain. I just can't believe that would happen to you.

    Leave a comment:


  • Cindy B
    replied
    Hi!

    The reason why I'm stopping is that I've completed the 5 week series in the installations. I dont know what they will do next. I will NOT have a hydro/destention so they might do more instills, I just dont know. I used to be a cop until I injured my right shoulder. 8 surgerys later, fibro set in, bi polar came to light as well as depression. I was very functional but I couldn't work anymore and draw disability. I also had 3 surgerys on my left knee because of a torn meniscus and arthritis. A new knee is probalby just around the corner. I do try and stay active, I dont just stay in bed like I'd like to do. But when I do get active I get some pretty strong spasms which make me feel as if I have to go NOW, of course there's nothing there but they are painful. I'm not opposed to physical therapy or more installtions. I just dont know what the doctor has planned yet. He's never done a scope yet diagnosed me with IC. I've never had any real tests done to see whats going on up there. The urinary tract is scaring me because my panic attacks are increasing and they usually come on when I'm burning or hurting. Nighttime I'm still getting up around 5-6 times per night having to go and then I get frantic. I take lorazapem for it but I hate being a zombie. I try to walk in the park with my husband and son, we live right across the street from a park with walking trails but I never get very far before I have to come home.

    What exactly is this potassium test I hear so much about? I also hear that if they give it to you and you have enormous pain, that means you have IC? I dont know if I want to go through that either...pain is not easy for me, especially after all the surgery I've had and I only touched on it briefly. There have been many others for other little problems that turned into big problems because of the surgery. I have a deformity of the epigoltis (?) and I cannot be intubated normally. I have to have fiberoptic scope down the nose and I have to be awake for that. It's very ugly and hard to get through..

    Anyway, I dont want to write a novel here but basically I dont know what they will do next. I just assume they will stop them and see how I do...
    Last edited by Cindy B; 04-28-2007, 07:43 AM.

    Leave a comment:


  • kadi
    replied
    Hi Cindy,
    You might want to consider physical therapy if your pain is made worse by movement. I've done all external pelvic floor physical therapy & it's helped me a lot! I'm also not sure why you're stopping the instillations. I do "rescue instillations" a few times a week up to daily if flaring & they are a lifesaver!

    Yes, meds can cause weight gain. I'm not sure about the ones on your list, but the Elavil I take caused me a 35 pound weight gain. I've lost 13 pounds, but it's a battle, where losing weight was never hard before. The other thing is, I don't know how long you've been sick, but inactivity causes muscle loss which slows our metabolisms. If you can get moving again, even just walking and/or yoga, that will help over time. It's just much slower than when we were active.

    Hang in there, there are still lots of things to try.

    Leave a comment:


  • Cindy B
    started a topic Last instill on Monday

    Last instill on Monday

    I have my last instill on Monday. I am better than I was when I first walked in the doctors office but....the bladder is ok until I do activity, like some gardening or laundry or anything like dusting where I'll be active for a while then I start to ache in there. But..it is better and of course since I"m still on pain meds I wouldn't know what it would feel like without them.

    My big problem is the urethra and the urinary tract itself. I still feel like I have broken glass in me when I go, and even when I'm just sitting I have these horrible shooting pains. The nurse that does my instills says I'm just so inflammed...what the heck can they do for this? I'm taking Urelle but it's not working that good. I've taken Uristat and it does nothing. I'm just afraid after my last treatment they will cut me loose and then what do I do.

    Also..calling all ladies...I have been on this IC diet, about 1000 calories a day now for a month and a half and not even lost 1 pound. Are there certain medications that keep you from loosing weight? I mean I can't excersize so that does limit things but still...you'd think I'd have lost some weight with this diet, no pop, no sugar....water only to drink which is VERY hard for me. I miss my coffee but decaf...ewe..yuck.

    Anyway, my main question is, what can they do for the urinary tract when it wont stop burning? I'm taking warm sitz baths like the doctor recommended. I've even tried an ice pack down there for the swelling but that's how I feel swollen and it throbs so hard. Any help appreciated!
Working...
X